| Model Number |
60005 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
08/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal, sn (b)(6) , +17.5d) was explanted on (b)(6) 2023 due to the lens being implanted backward during the cataract surgery.The original lal was replaced with another lal of the same diopter.Rxsight's first awareness of this event was on (b)(6) 2023.
Additional Manufacturer Narrative
During a light treatment visit on 08/18/2023, the lens was discovered to have been implanted backwards.The original lal was explanted and replaced with a lal of the same diopter (+17.5d) on(b)(6) 2023.The explanted lal was not returned to rxsight by the site.Further evaluation of the lens is not possible.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).